MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 80MM - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 80MM - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.038.180S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hsb.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the surgeon performed surgery on a right reverse oblique subtrochanteric femur fracture.The surgeon implanted a 125-degree tfna nail, 80mm tfna lag screw, and two 5.0mm locking screws.The surgeon noticed that post op xray shows that the lag screw appears to be broken and about halfway in the threaded portion of one of the fenestrated holes.The original date of implantation was on (b)(6) 2019.The procedure and patient outcomes were unknown.Concomitant devices reported: 10mm/125 deg ti cann tfna 360mm/right - sterile (part number 04.037.026s, lot unknown, quantity 1), 5.0mm ti locking screw 44mm- for im nails-sterile (part number 458.944s, lot unknown, quantity 1), 5.0mm ti locking screw 42mm- for im nails-sterile (part number 458.942s, lot unknown, quantity 1).This report involves one (1) tfna fenestrated screw 80mm ¿ sterile.This is report 1 of 1 for (b)(4).

Brand Name
TFNA FENESTRATED SCREW 80MM - STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10459195
Report Number2939274-2020-03813
Device Sequence Number11567685
Product Code KTT
UDI-Device Identifier10886982098696
UDI-Public(01)10886982098696
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.180S
Device Catalogue Number04.038.180S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2020
Initial Report FDA Received Date08/27/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM/125 DEG TI CANN TFNA 360MM/RIGHT - STERILE; 5.0MM TI LOCKING SCREW 42MM- FOR IM NAILS-STERILE; 5.0MM TI LOCKING SCREW 44MM- FOR IM NAILS-STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight64